Über kovariante Ableitung und partielles Tensorintegral.

A. Moór

Monatshefte für Mathematik (1966)

  • Volume: 70, page 134-148
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Moór, A.. "Über kovariante Ableitung und partielles Tensorintegral.." Monatshefte für Mathematik 70 (1966): 134-148. <http://eudml.org/doc/177326>.

author = {Moór, A.},
journal = {Monatshefte für Mathematik},
keywords = {Riemannian manifolds},
pages = {134-148},
title = {Über kovariante Ableitung und partielles Tensorintegral.},
url = {http://eudml.org/doc/177326},
volume = {70},
year = {1966},

AU - Moór, A.
TI - Über kovariante Ableitung und partielles Tensorintegral.
JO - Monatshefte für Mathematik
PY - 1966
VL - 70
SP - 134
EP - 148
KW - Riemannian manifolds
UR - http://eudml.org/doc/177326
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.